MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 14220-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a primary plum y-type blood set, 200 micron filter, clave secondary port, clave y-site, non-vented, secure lock, 110 inch.A crack on the device was reported that led to blood leakage.There was no report of human harm associated with this reported event/complaint.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of 'crack on product resulted in blood leakage' could not be confirmed by investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.E1 initial reporter (full) phone number:(b)(6).

Brand Name
PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19697106
Report Number9615050-2024-00531
Device Sequence Number8066619
Product Code FPA
UDI-Device Identifier10887787002475
UDI-Public(01)10887787002475(17)260501(10)13605305
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number14220-01
Device Lot Number13605305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown